MathSciNet Relay Station
MathSciNet bibliographic data
MR889398 82A43
Saleur, H.; Duplantier, B. Exact determination of the percolation hull exponent in two dimensions. Phys. Rev. Lett. 58 (1987), no. 22, 2325–2328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement